# SDR 07FDEA05065

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 54,661 hours, 11,451 cycles
- Engine: Ge CF680
- Engine time: 38,520 hours, 7,580 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG RPM LO ON CLIMB-OUT (FLAMEOUT).  CREW REPORTED DURING CLIMB-OUT NR 2 ENG N1 WENT TO 11 PERCENT WITH N2 ALMOST 0 PERCENT, LOW EGT, AND FF APPROX 600 PPM.  INSP NR 2 ENG INLET AND EXH FOR METAL PARTICLES AND FOD.  NO   DEFECTS NOTED.  CHKD NR 2 ECU, NO FAULTS FOUND IN BOTH CHNLS A AND B.  PERFORMED RTS ON NR 2 ECU CHNLS A AND B.  ALL TESTS PASSED.  PERFORMED NR 2 ENG RUN, NRML ENG START.  PERFORMED HIGH PWR RUN AT 70 PERCENT N1 ON ALL 3 ENG.  RECEIVED SAME READINGS ON ALL 3 ENGS WENT DOWN TO IDLE AND RAN NR 2 ENG AT 85 PERCENT N1 BACK TO IDLE AND WENT  UP TO 100 PERCENT N1.  NR 2 ENG IND NML AND STEADY WHOLE TIME.  WENT BACK TO IDLE AND RETURNED TO GATE.  ENG RUNS PERFORMED BY FLT CREW.  R & R NR 2 ENG ECU, HMU AND MAIN FUEL PUMP PER APPLICABLE MM.
